# SDR SIMA200814304

- Difficulty date: May 20, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 7,391 hours, 6,704 cycles
- Engine: Allsn AE3007A
- Engine time: 8,244 hours, 7,317 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Carbon Seal
- Part number: 4252070
- Condition: Unserviceable
- Location: Nr 1 Agb
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3738, DURING TAKEOFF CREW REPORTED STRONG BURNING OIL SMELL ON CLIMB-OUT, PACKS ON, BLEEDS ON.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE AGB BREATHER CARBON SEAL IAW 72-63-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
